Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF GROUP THEORY   SEPTEMBER 2012 , Volume 1 , Number 3; Page(s) 11 To 14.
 
Paper: 

ON FINITE A-PERFECT ABELIAN GROUPS

 
 
Author(s):  NASRABADI MOHAMMAD MEHDI*, GHOLAMIAN ALI
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF BIRJAND, BIRJAND, IRAN
 
Abstract: 
Let G be a group and A=Aut (G) be the group of automorphisms of G. Then the element [g; a] =g-1 a(g) is an autocommutator of gÎG and aÎA. Also, the autocommutator subgroup of G is defined to be K (G) =áçh [g; a]=gÎG), aÎAñ, which is a characteristic subgroup of G containing the derived subgroup G’ of G. A group is dened as A-perfect, if it equals its own autocommutator subgroup. The present research is aimed at classifying finite abelian groups which are A-perfect.
 
Keyword(s): AUTOMORPHISM, AUTOCOMMUTATOR SUBGROUP, A-PERFECT GROUP, FINITE ABELIAN GROUP
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

NASRABADI, M., & GHOLAMIAN, A. (2012). ON FINITE A-PERFECT ABELIAN GROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY, 1(3), 11-14. https://www.sid.ir/en/journal/ViewPaper.aspx?id=272883



Vancouver: Copy

NASRABADI MOHAMMAD MEHDI, GHOLAMIAN ALI. ON FINITE A-PERFECT ABELIAN GROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY. 2012 [cited 2021May07];1(3):11-14. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272883



IEEE: Copy

NASRABADI, M., GHOLAMIAN, A., 2012. ON FINITE A-PERFECT ABELIAN GROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY, [online] 1(3), pp.11-14. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272883.



 
  pdf-File
Yearly Visit 81 Persian Abstract
 
Latest on Blog
Enter SID Blog